Talent Room (Cambridge Complex)
Programming Headquarters (Harborside Room)
Tremont Room
Attendee Check In
Marketplace (Commonwealth Complex CDE)
Press Room (South End)
Photograph Area 1
Autograph Area 1
Autograph Area 2
Autograph Area 3
MainStage (Commonwealth Complex AB)
Harborview Ballroom
Cityview Ballroom
Waterfront Ballroom
Amphitheater
Beacon Hill Complex
Seaport Ballroom
 
8:30 AM
     
Box Office Open
8:30 AM EDT (9 hours 30 minutes)
                           
                                 
                                 
8:45 AM
                                 
                                 
                                 
9:00 AM
     
Marketplace Open
9:00 AM EDT (9 hours)
                         
                               
                               
9:15 AM
                               
                               
                               
9:30 AM
 
Cosplay Contest Check-In
9:30 AM EDT (2 hours)
                           
                             
                             
9:45 AM
                             
                             
                             
10:00 AM
                             
                             
                             
10:15 AM
             
Spotlight: Luke Youngblood
10:15 AM EDT (1 hour)
Special Event
The Problem of Pince
10:15 AM EDT (1 hour)
Special Event
Ethnic Communities in the Wizarding World
10:15 AM EDT (1 hour)
Special Event
Robert Galbraith Meetup
10:15 AM EDT (1 hour)
Special Event
Managing The Hogwarts Houses
10:15 AM EDT (1 hour)
Special Event
 
               
               
10:30 AM
               
               
               
10:45 AM
       
Claudia Gray Autograph – Sunday A
10:45 AM EDT (30 minutes)
Mark Oshiro Autograph – Sunday A
10:45 AM EDT (30 minutes)
Preeti Chhibber Autograph – Sunday A
10:45 AM EDT (30 minutes)
 
         
         
11:00 AM
         
         
         
11:15 AM
                             
                             
                             
11:30 AM
       
Luke Youngblood Photograph – Sunday A
11:30 AM EDT (30 minutes)
     
MuggleCast Live!
11:30 AM EDT (1 hour)
Special Event
Marvel, Star Wars, and More: Writing Tie-Ins
11:30 AM EDT (1 hour)
Special Event
You Cannot Deny, the Wizarding World's Got Style
11:30 AM EDT (1 hour)
Special Event
Trans and Non-Binary Representation in YA
11:30 AM EDT (1 hour)
Special Event
Tattoo Meetup
11:30 AM EDT (1 hour)
Special Event
 
               
               
11:45 AM
               
               
               
12:00 PM
           
Luke Youngblood Autograph – Sunday A
12:00 PM EDT (30 minutes)
   
               
               
12:15 PM
               
               
               
12:30 PM
                               
                               
                               
12:45 PM
       
Chris Rankin Photograph – Sunday A
12:45 PM EDT (30 minutes)
     
Potter Puppet Pals Performance
12:45 PM EDT (1 hour)
Special Event
The Origin of House-Elves
12:45 PM EDT (1 hour)
Special Event
The Forty-Line Stare: The Case for Remus/Sirius
12:45 PM EDT (1 hour)
Special Event
The Snitch, the Stone, and the Sword
12:45 PM EDT (1 hour)
Special Event
Can We Do Magic on Shabbat?
12:45 PM EDT (1 hour)
Special Event
Let's Discuss Ravenclaws
12:45 PM EDT (1 hour)
Special Event
 
               
               
1:00 PM
               
               
               
1:15 PM
         
Chris Rankin Autograph – Sunday A
1:15 PM EDT (30 minutes)
     
               
               
1:30 PM
               
               
               
1:45 PM
                               
                               
                               
2:00 PM
               
Spotlight: Dan Fogler
2:00 PM EDT (1 hour)
Special Event
Beyond Ilvermorny
2:00 PM EDT (1 hour)
Special Event
Let's Talk About Bodies
2:00 PM EDT (1 hour)
Special Event
 
                 
                 
2:15 PM
                 
                 
                 
2:30 PM
                 
                 
                 
2:45 PM
               
               
               
3:00 PM
                             
                             
                             
3:15 PM
         
Jackson Bird Autograph – Sunday A
3:15 PM EDT (30 minutes)
Mason Deaver Autograph – Sunday A
3:15 PM EDT (30 minutes)
Kacen Callender Autograph – Sunday A
3:15 PM EDT (30 minutes)
LeakyCon Boston Cosplay Parade and Contest
3:15 PM EDT (1 hour)
Special Event
Harry Potter in Hawaiian
3:15 PM EDT (1 hour)
Special Event
Harry Potter Film School
3:15 PM EDT (1 hour)
Special Event
History of Magic: Finding the Wizards in history
3:15 PM EDT (1 hour)
Special Event
Building Positive Potter Communities
3:15 PM EDT (1 hour)
Special Event
 
           
           
3:30 PM
       
Dan Fogler Photograph – Sunday A
3:30 PM EDT (30 minutes)
 
         
         
3:45 PM
               
               
               
4:00 PM
         
Dan Fogler Autograph – Sunday A
4:00 PM EDT (30 minutes)
     
               
               
4:15 PM
                             
                             
                             
4:30 PM
               
PotterCast: The 300th Episode
4:30 PM EDT (1 hour)
Special Event
The Evolution of Grindeldore
4:30 PM EDT (1 hour)
Special Event
It Was All Snape's Fault Anyway
4:30 PM EDT (1 hour)
Special Event
 
Wizard Rock Cafe (Sunday)
4:30 PM EDT (1 hour)
Special Event
Using Our Magic to Make the World Awesome
4:30 PM EDT (1 hour)
Special Event
 
                   
                   
4:45 PM
                   
                   
                   
5:00 PM
                   
                   
                   
5:15 PM
                   
                   
                   
5:30 PM
                               
                               
                               
5:45 PM
                               
                               
                               
6:00 PM